The police have warned that the deaths of three men that occurred all of a sudden in different incidents in a Berkshire town could have its association with the use of contaminated heroin.
"At this stage, it is suspected that the deaths may be linked to a contaminated, or bad, or pure batch of heroin, however this cannot be confirmed until medical tests are carried out on the deceased men”, Thames Valley Police posted in a statement.
The recent case was of a 61-year-old man being rushed to Royal Berkshire Hospital on Friday afternoon where he died because of cardiac arrest. After that, the town also learnt about two other sudden deaths in the town last night. One man was in his 40s, while the age of the second man has not been confirmed yet.
The three men are learnt to have been admitted to the hospital from different locations in Reading.
The patients were admitted to the hospital in a critical condition. They were treated at the scene prior to be taken to the RBH for further assessment and treatment.
Although, the deaths have been tagged as unexplained by the doctors, the police are probing to look out for its connection with the use contaminated or lethal batch of heroin.